# SDR QXEA2021111500515

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 8,416 hours, 5,067 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR WILL NOT OPEN. REMOVED FROM SERVICE. ACCOMPLISHED FIM TASK FOR FWD SERVICE DOOR HARD TO OPEN, CYCLED DOOR MULTIPLE TIMES, OPS CHECK GOOD. NO SIGNS OF DAMAGE OR FURTHER DEFECTS NOTED. REF FIM TASK 52-41-00-810-806-A. RETURNED TO SERVICE.
